Buscar en
Medicina Clínica (English Edition)
Toda la web
Inicio Medicina Clínica (English Edition) Acral haemorrhage after the second dose administration of SARS-CoV-2 vaccine. A ...
Journal Information
Vol. 157. Issue 10.
Pages 506 (November 2021)
Vol. 157. Issue 10.
Pages 506 (November 2021)
Image in medicine
Full text access
Acral haemorrhage after the second dose administration of SARS-CoV-2 vaccine. A post-vaccinal reaction?
Hemorragias acrales tras la administración de la segunda dosis de la vacuna contra el SARS-CoV-2. ¿Una reacción posvacunal?
Visits
...
F. Javier Melgosa Ramos
Corresponding author
javimelgo2017@gmail.com

Corresponding author.
, Andrea Estébanez Corrales, Almudena Mateu Puchades
Servicio de Dermatología, Hospital Universitario Doctor Peset, Valencia, Spain
Article information
Full Text
Download PDF
Statistics
Figures (2)
Full Text

In this paper we present the case of a 35-year-old female health professional, who presented to the Dermatology Department after noticing slightly painful hemorrhagic lesions on the finger pads of both her hands four days after receiving the second dose of the Pfizer vaccine against the severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2) (Figs. 1 and 2). She had no other systemic symptoms, signs of infection, lesions in other locations, nor another type of baseline dermatosis. She denied having taken any drugs or undergone diagnostic procedures within the last two months. Her only remarkable history was well-controlled diabetes mellitus diagnosed four years ago. She had no personal or family history of coagulation disorders or autoimmune diseases either. A polymerase chain reaction (PCR) test for SARS-CoV-2 was negative, and blood work, including blood glucose, lipid profile, coagulation, C-reactive protein, and erythrocyte sedimentation rate tests, as well as a complete blood count, revealed normal figures. No autoantibodies, cryoglobulins, or antiphospholipid antibodies were detected. After ruling out the most common conditions associated with the onset of this type of lesions, their appearance was attributed to the administration of the second dose of the Pfizer vaccine against the SARS-CoV-2, possibly as a result of a delayed hypersensitivity reaction and/or a transient coagulation alteration in the context of the immunization process.

Fig. 1
(0.04MB).
Fig. 2
(0.03MB).

Please cite this article as: Melgosa Ramos FJ, Estébanez Corrales A, Mateu Puchades A. Hemorragias acrales tras la administración de la segunda dosis de la vacuna contra el SARS-CoV-2. ¿Una reacción posvacunal? Med Clin (Barc). 2021;157:506.

Copyright © 2021. Elsevier España, S.L.U.. All rights reserved
Article options
Tools
es en pt

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?

Você é um profissional de saúde habilitado a prescrever ou dispensar medicamentos